# SDR SB04142

- Difficulty date: October 10, 2004
- Submitted: November 13, 2004
- Operation: Air carrier
- Aircraft: N392US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23314
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1619
- Condition: Loose
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE REPORTED THE EXTERIOR EMERGENCY EXIT LIGHT AT THE R1 DOOR INOPERATIVE.  MAINTENANCE FOUND THE BULB LOOSE IN SOCKET.  SECURED BULB.  OPERATIONAL CHECK GOOD.
